How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Cat Veterinarian
Category: Cat Veterinary
Satisfied Customers: 3836
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
Type Your Cat Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

I recently purchased a supplement skin, cat

Customer Question

I recently purchased a supplement for dry skin, for my cat and a couple of days after the first treatment he started losing his hair of which he now has a large bald spot on his back just beneath the area of treatment and the skin is watery and looks like it is beginning to become sore. does this sound like an allergic reaction to the supplement?
Submitted: 6 months ago.
Category: Cat Veterinary
Expert:  Drhollowayvet replied 6 months ago.
Hello this is Dr. Holloway but you can call me Dr. HI am sorry to hear about your pets skin issue following a supplement. It is very likely that this could be a local skin reaction to the supplement.What is the name of the supplement?Do you also have a picture to post of the skin? There is a Add File button in the toolbar just above the chat box. The skin sounds like it may be infected. - Dr. H

Related Cat Veterinary Questions